# SDR SWAA2022052309392

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 51,357 hours, 25,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E; CEILING INTERCOSTAL AT STA. 344; LBL 10; IS CRACKED WHERE CABIN FLOOR BOARDS ATTACH / [01] REMOVED AND REPLACED MAIN E&E; CEILING INTERCOSTAL AT STA. 344; LBL 10 IAW SRM 51-40-02 & 51-10-02
